# SDR QXEA9900656

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY CENTER DOOR HAS A DEEP DENT ON INNER SKIN, NEXT TO AFT LATCH HOOK ASSEMBLY.  REPAIRED IAW FOKKER SRM 52-02-01, FIGURE 1 AND HORIZON AIR EA 4-52-209.
